American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14L30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 106 found      Go to page: 1 2 3 4

[1] Friedrich Knop and Guido Pezzini. On the $W$-action on $B$-sheets in positive characteristic. Represent. Theory 19 (2015) 9-23.
Abstract, references, and article information   
View Article: PDF

[2] Justyna Kosakowska and Markus Schmidmeier. Operations on arc diagrams and degenerations for invariant subspaces of linear operators. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Karel Dekimpe and Nansen Petrosyan. Crystallographic actions on contractible algebraic manifolds. Trans. Amer. Math. Soc. 367 (2015) 2765-2786.
Abstract, references, and article information   
View Article: PDF

[4] Daniel Halpern-Leistner. The derived category of a GIT quotient. J. Amer. Math. Soc. 28 (2015) 871-912.
Abstract, references, and article information
View Article: PDF

[5] Adrien Dubouloz and David R. Finston. Proper twin-triangular $\mathbb{G}_{a}$-actions on $\mathbb{A}^{4}$ are translations. Proc. Amer. Math. Soc. 142 (2014) 1513-1526.
Abstract, references, and article information   
View Article: PDF

[6] Giovanni Cerulli Irelli, Evgeny Feigin and Markus Reineke. Homological approach to the Hernandez-Leclerc construction and quiver varieties. Represent. Theory 18 (2014) 1-14.
Abstract, references, and article information   
View Article: PDF

[7] Justyna Kosakowska and Markus Schmidmeier. Arc diagram varieties. Contemporary Mathematics 607 (2014) 205-224.
Book volume table of contents   
View Article: PDF

[8] Philippe Gille and Arturo Pianzola. Torsors, reductive group schemes and extended affine Lie algebras. Memoirs of the AMS 226 (2013)
Book volume table of contents   

[9] Mahir Bilen Can and Michael Joyce. Weak order on complete quadrics. Trans. Amer. Math. Soc. 365 (2013) 6269-6282.
Abstract, references, and article information   
View Article: PDF

[10] Michaël Balan. Multiplicity on a Richardson variety in a cominuscule $G/P$. Trans. Amer. Math. Soc. 365 (2013) 3971-3986.
Abstract, references, and article information   
View Article: PDF

[11] Carlos Florentino and Sean Lawton. Character Varieties and Moduli of Quiver Representations. Contemporary Mathematics 590 (2013) 9-38.
Book volume table of contents   
View Article: PDF

[12] Jonathan Skowera. Bia{\l}ynicki-Birula decomposition of Deligne-Mumford stacks. Proc. Amer. Math. Soc. 141 (2013) 1933-1937.
Abstract, references, and article information   
View Article: PDF

[13] Lex E. Renner. Observability in invariant theory. Proc. Amer. Math. Soc. 141 (2013) 205-216.
Abstract, references, and article information   
View Article: PDF

[14] Roy Joshua. K-Theory and G-Theory of DG-stacks. Contemporary Mathematics 571 (2012) 175-217.
Book volume table of contents   
View Article: PDF

[15] Pramod N. Achar, Anthony Henderson and Eric Sommers. Pieces of nilpotent cones for classical groups. Represent. Theory 15 (2011) 584-616. MR 2833469.
Abstract, references, and article information   
View Article: PDF

[16] Xuhua He and Jason Starr. Semistable locus of a group compactification. Represent. Theory 15 (2011) 574-583. MR 2833468.
Abstract, references, and article information   
View Article: PDF

[17] Lex Renner and Alvaro Rittatore. The ring of regular functions of an algebraic monoid. Trans. Amer. Math. Soc. 363 (2011) 6671-6683. MR 2833572.
Abstract, references, and article information   
View Article: PDF

[18] Hendrik Bäker. Good quotients of Mori dream spaces. Proc. Amer. Math. Soc. 139 (2011) 3135-3139. MR 2811268.
Abstract, references, and article information   
View Article: PDF

[19] Friedrich Knop. Automorphisms of multiplicity free Hamiltonian manifolds. J. Amer. Math. Soc. 24 (2011) 567-601. MR 2748401.
Abstract, references, and article information
View Article: PDF

[20] Nicholas Proudfoot. All the GIT quotients at once. Trans. Amer. Math. Soc. 363 (2011) 1687-1698. MR 2746660.
Abstract, references, and article information   
View Article: PDF

[21] Ivan V. Arzhantsev. Flag varieties as equivariant compactifications of $\mathbb{G}_{a}^{n}$. Proc. Amer. Math. Soc. 139 (2011) 783-786. MR 2745631.
Abstract, references, and article information   
View Article: PDF

[22] Susan J. Sierra. Geometric idealizer rings. Trans. Amer. Math. Soc. 363 (2011) 457-500. MR 2719690.
Abstract, references, and article information   
View Article: PDF

[23] Claudiu Raicu. Affine toric equivalence relations are effective. Proc. Amer. Math. Soc. 138 (2010) 3835-3847. MR 2679607.
Abstract, references, and article information   
View Article: PDF

[24] Daniel Greb. Projectivity of analytic Hilbert and Kähler quotients. Trans. Amer. Math. Soc. 362 (2010) 3243-3271. MR 2592955.
Abstract, references, and article information
View Article: PDF

[25] K. R. Goodearl and M. Yakimov. Poisson structures on affine spaces and flag varieties. II. Trans. Amer. Math. Soc. 361 (2009) 5753-5780. MR 2529913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Bernt Tore Jensen, Dag Madsen and Xiuping Su. Degeneration of A-infinity modules. Trans. Amer. Math. Soc. 361 (2009) 4125-4142. MR 2500881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Makoto Nagura, Shin-ichi Otani and Daisuke Takeda. A characterization of finite prehomogeneous vector spaces associated with products of special linear groups and Dynkin quivers. Proc. Amer. Math. Soc. 137 (2009) 1255-1264. MR 2465647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jaka Cimpric, Salma Kuhlmann and Claus Scheiderer. Sums of squares and moment problems in equivariant situations. Trans. Amer. Math. Soc. 361 (2009) 735-765. MR 2452823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Frauke M. Bleher and Ted Chinburg. Galois structure of homogeneous coordinate rings. Trans. Amer. Math. Soc. 360 (2008) 6269-6301. MR 2434287.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Paolo Bravi. Wonderful varieties of type $\mathsf E$. Represent. Theory 11 (2007) 174-191. MR 2346359.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 106 found      Go to page: 1 2 3 4